# SDR HEEA080617

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,823 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: 149
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR WON'T PULL FLAG - WORKS INTERMITTENTLY. REPAIRED.
